# SDR SWIA201232243

- Difficulty date: November 22, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 12,159 hours, 7,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Printed Ckt Board
- Condition: Defective
- Location: Emerency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS CYCLE ON AND OFF.  (FLT 4509)  REPLACED PCB NR 5 IN JB-11.
